# SDR SWIA200210653

- Difficulty date: February 19, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 27,901 hours, 35,643 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 29S70513532
- Part serial: MB45350
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE OUTBOARD RIGHT, LEFT AND VERTICAL STAB FAILURES ON BOTH DEICE TIMERS AT BOTH HIGH AND LOW POWER SETTINGS.  OUTSIDE TEMP -6 DEGREES CELISUS AT 12,000 - 20,000 MSL.  REMOVED AND REPLACED RIGHT HORIZONTAL DEICE BOOT IAW MM 30-10-00.  OPS CHECKS GOOD.
